# SDR ASOA2015122014317

- Difficulty date: December 20, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED UNDER ADG HYD PUMP.  COMPLIED WITH EC/TC REO 670-53-11-509 RT SIDE REPAIR TYPE 2 AND GREO 670-53-11-509, REV B DATED 01-28-2014.
